# SDR CALA2018082001824

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N27959
- Make and model: Boeing 787-9
- Aircraft serial: 36407
- Aircraft time: 14,423 hours, 1,338 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Coupling
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAKING FROM THE LT L/E DRAIN, JUST INBD OF ENGINE.  LEAKAGE CONFIRMED FROM LT ENG MAIN FUEL SUPPLY LINE COUPLING AT FRONT SPAR ADJ IFSS 517 O/B OF ENG PYLON.  REPLACED COUPLING O-RINGS IAW AMM 20-10-19-00A-720A,  PRESSURE CHECKED AND NO LEAKS EVIDENT ON INSTALLATION.
